# SDR 97ZZZM504

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE FIXED COWL FORWARD UPPER OUTER SKIN IS CRACKED 3 INCHES IN LENGTH 3H.  REMOVED SECTION OF UPPER FORWARD OUTER SKIN 21 INCHES BY 1.3125 INCHES BY 11.25 INCHES FROM NR 3 ENGINE FIXED COWLING.  FABRICATED NEW SECTION OF SKIN OUT OF 2024-T3 .032.  DRILLED NEW SECTION OF SKIN AND COUNTERSUNK AND DEBURRED.  TREATED AND PRIMED, INSTALLED REPAIR IAW SRM 51-10-1, 51-10-2, 51-10-6 AND FED EX DRAWING IM-72753HW.
